# SDR DALA2021031801558

- Difficulty date: March 15, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 69,193 hours, 25,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:606. CORRECTIVE ACTION: SECURED LOOSE COVER. (1755197)
